# SDR 02FDEA00105

- Difficulty date: January 4, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 651622193
- Part serial: BN114
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 246 #4 LEAD EDGE SLAT HAS 3 CRACKED RIBS BETWEEN WS 383.5 AND 436.5.  R&R SLAT PER MM 27-81-811-4.
